Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Skin getting dark, having acne marks. Medicine to enhance the skin complexion?

Hi my skin has started to get dark of late. I used to be fair before. But due to prolonged exposure to sun and acne marks, my skin has worsen. Is there any external cream or tablets to enhance the skin complexion? Sun-screen doesnt help. I ve tried many, but it makes my skin oily and aggravates pimples . Please help me regain my confidence.
Asked On : Sun, 6 May 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello You,
Welcome here on hcm.
You should treat acne and dark complexion as separately.
Answered: Sun, 6 May 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor